# SDR SWAA2023062151696

- Difficulty date: May 23, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B FAN COWL SUPPORT STRUCTURE LOCATED JUST AFT OF OIL SERVICE DOOR IS CRACKED. (MARKED).<[01] R&R SUPPORT STRUCTURE PER SRM 51-40-02
